# SDR DALA2023011300286

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 70,487 hours, 28,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL FOR THE VIASAT INSTALLATION (WC 2330-01337-42), MTC FOUND EXISTING DOUBLERS THAT DIFFER FROM THE EXPECTED SIZE. THE 2 OUTBOARD DOUBLERS ON THE IDTV INSTALL EXTEND 2 ROWS AND 2 COLUMNS PAST THE TYPICAL INSTALLATION. THEY ARE LOCATED AT BS 727G TO 727H AND JUST INBOARD OF S-3R AND S-3L. MAINTENANCE REPAIRED DAMAGE PER ERA 604700-14AD.
